# SDR U2R2008F00012

- Difficulty date: October 13, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 3052356596
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND NR 1, 2, 3, 4 ENGINE THRUST REVERSER TRANSLATING COWL RAIL FITTINGS CORRODED. (K)
